# SDR DALA1111050915

- Difficulty date: September 15, 2007
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 52,778 hours, 42,432 cycles
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Unknown
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD, MID, AFT CARGO DOOR STOP PAD SUPPORT FITTINGS REPLACED IAW EA 09-451701-12, ME11.
